MathSciNet Relay Station
MathSciNet bibliographic data
MR1881692 (2002k:49013) 49J40 (90C33)
He, B. S.; Liao, L. Z. Improvements of some projection methods for monotone nonlinear variational inequalities. J. Optim. Theory Appl. 112 (2002), no. 1, 111–128.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement